uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Starting values in estimation of cointegrating vectors with restrictions
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Information Science.
2001 (English)In: Applied Economics Letters, ISSN 1350-4851, E-ISSN 1466-4291, Vol. 8, no 8, 521-524 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 8, no 8, 521-524 p.
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-42768DOI: 10.1080/13504850010022658OAI: oai:DiVA.org:uu-42768DiVA: diva2:70670
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-11-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lyhagen, Johan
By organisation
Department of Information Science
In the same journal
Applied Economics Letters
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 140 hits
ReferencesLink to record
Permanent link

Direct link